# SDR DALA2015102306389

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 46,034 hours, 15,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS SWITCHED IS SELECTED OFF THE EMERGENCY LIGHTS ILLUMINATE IN THE CABIN.  UNSTUCK FWD F/A EMERGENCY LIGHT TEST SWITCH.  CHECKED GOOD IAW AMM 33-50.
